MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN 15CC STANDARD MORSEL VIAL; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.

STRYKER ORTHOBIOLOGICS-MALVERN 15CC STANDARD MORSEL VIAL; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.
Catalog Number 2102-0010
Medical Device Problem Code Device Expiration Issue (1216)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "an expired cement (expiry date = (b)(6) 2016) was implanted into a patient during a procedure." the surgeon wants to confirm if there is any potential risk for the patient.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review, risk assessment; result: device history review indicated all devices accepted into final stock met specifications.Device evaluation could not be performed as no items were returned.Complaint history review indicated there have been no other similar complaints for this reported lot.Conclusion: the probable root cause is user error.
 
Event or Problem Description
It was reported that "an expired cement (expiry date = 30/09/2016) was implanted into a patient during a procedure." the surgeon wants to confirm if there is any potential risk for the patient.

Brand Name
15CC STANDARD MORSEL VIAL
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6170149
Report Number0002530131-2016-00019
Device Sequence Number967360
Product Code MQV
UDI-Device Identifier00808232000122
UDI-Public(01)00808232000122
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nursing Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2016
Device Catalogue Number2102-0010
Device Lot NumberA1309024
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date01/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1